# SDR SIMA20150508005

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 25,808 hours, 21,633 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 4611028900
- Part serial: 0846
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ENROUTE AT 32000 FEET STRONG ODOR OF SOMETHING BURNING IN THE COCKPIT & CABIN, SEEMED TO BE ELECTRICAL.  TRANSFERRED TO NRWC 931-DFW-02186.  AT FINAL INSPECTION, FOUND GASPER FAN WITH GRINDING NOISE WHEN OPERATING.  R & R IAW AMM 21-23-03.  OPERATIONS CHECKED GOOD.  HOT JUG RECEPTACLES INSPECTION & NO DAMAGE FOUND.  SEE NRWC 931-DFW-02186 FOR INSPECTION PERFORMED.  COMPLIED WITH ETN EM 72- 034.
